# SDR VTZA96152

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N310UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41028
- System (JASC): 3150 · Central Warning
- Part: T/O Warning
- Condition: Activated
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

BOS/IAD - FLT 6157 - DURING TAKEOFF AT 1125 HRS ON 4-13-96, ABORTED TAKEOFF DUE TO THE TAKEOFF CONFIGURATION WARNING SYSTEM ACTIVATING.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER INCIDENTS.  MAINTENANCE PERFORMED OPS CHECKS BUT COULD NOT FIND ANY DEFECTS.  AIRCRAFT WAS RELEASED AND APPROVED FOR SERVICE.  (X)
